The Annals of Probability

Dependence by Total Positivity

Mei-Ling Ting Lee

Full-text: Open access

Abstract

A multivariate generalization of Shaked's bivariate families which are dependent by total positivity (DTP) is introduced. Some interrelationships and inequalities are generalized. Monotonicity properties of conditional hazard rate and mean residual life functions of some multivariate DTP families are investigated. Relationships with other positive dependence concepts are given.

Article information

Source
Ann. Probab., Volume 13, Number 2 (1985), 572-582.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993010

Digital Object Identifier
doi:10.1214/aop/1176993010

Mathematical Reviews number (MathSciNet)
MR781424

Zentralblatt MATH identifier
0621.62053

JSTOR
links.jstor.org

Subjects
Primary: 60K10: Applications (reliability, demand theory, etc.)
Secondary: 62H20: Measures of association (correlation, canonical correlation, etc.) 62N05: Reliability and life testing [See also 90B25]

Keywords
Positive dependence total positivity conditional mean residual life function

Citation

Lee, Mei-Ling Ting. Dependence by Total Positivity. Ann. Probab. 13 (1985), no. 2, 572--582. doi:10.1214/aop/1176993010. https://projecteuclid.org/euclid.aop/1176993010


Export citation